The Cauchy problem for a second order linear equation with small parameter which degenerates in the limit to an equation with singular points
Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1583-1593
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_9_a4,
author = {A. B. Zimin},
title = {The {Cauchy} problem for a second order linear equation with small parameter which degenerates in the limit to an equation with singular points},
journal = {Differencialʹnye uravneni\^a},
pages = {1583--1593},
year = {1969},
volume = {5},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_9_a4/}
}
TY - JOUR AU - A. B. Zimin TI - The Cauchy problem for a second order linear equation with small parameter which degenerates in the limit to an equation with singular points JO - Differencialʹnye uravneniâ PY - 1969 SP - 1583 EP - 1593 VL - 5 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_9_a4/ LA - ru ID - DE_1969_5_9_a4 ER -
%0 Journal Article %A A. B. Zimin %T The Cauchy problem for a second order linear equation with small parameter which degenerates in the limit to an equation with singular points %J Differencialʹnye uravneniâ %D 1969 %P 1583-1593 %V 5 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1969_5_9_a4/ %G ru %F DE_1969_5_9_a4
A. B. Zimin. The Cauchy problem for a second order linear equation with small parameter which degenerates in the limit to an equation with singular points. Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1583-1593. http://geodesic.mathdoc.fr/item/DE_1969_5_9_a4/